zbMATH — the first resource for mathematics

Letters of a bi-rationalist. VII: Ordered termination. (English. Russian original) Zbl 1312.14041
Proc. Steklov Inst. Math. 264, 178-200 (2009); translation from Tr. Mat. Inst. Steklova 264, 184-208 (2009).
Summary: To construct a resulting model in the LMMP, it is sufficient to prove the existence of log flips and their termination for some sequences. We prove that the LMMP in dimension \(d - 1\) and the termination of terminal log flips in dimension \(d\) imply, for any log pair of dimension \(d\), the existence of a resulting model: a strictly log minimal model or a strictly log terminal Mori log fibration, and imply the existence of log flips in dimension \(d + 1\). As a consequence, we prove the existence of a resulting model of 4-fold log pairs, the existence of log flips in dimension 5, and Geography of log models in dimension 4.
For Part V, see [the author, ibid. 246, 315–336 (2004); translation from Tr. Mat. Inst. Steklova 246, 328-351 (2004; Zbl 1107.14012)].

14E05 Rational and birational maps
14E30 Minimal model program (Mori theory, extremal rays)
Full Text: DOI arXiv
[1] V. Alexeev, Ch. Hacon, and Yu. Kawamata, ”Termination of (Many) 4-Dimensional Log Flips,” Invent. Math. 168, 433–448 (2007). · Zbl 1118.14017 · doi:10.1007/s00222-007-0038-1
[2] F. Ambro, ”Quasi-log Varieties,” Tr. Mat. Inst. im. V.A. Steklova, Ross. Akad. Nauk 240, 220–239 (2003) [Proc. Steklov Inst. Math. 240, 214–233 (2003)]. · Zbl 1081.14021
[3] Ch. D. Hacon and J. McKernan, ”On the Existence of Flips,” arXiv:math.AG/0507597. · Zbl 1286.14026
[4] V. A. Iskovskikh and V. V. Shokurov, ”Birational Models and Flips,” Usp. Mat. Nauk 60(1), 29–98 (2005) [Russ. Math. Surv. 60, 27–94 (2005)]. · Zbl 1079.14023 · doi:10.4213/rm1388
[5] Y. Kawamata, K. Matsuda, and K. Matsuki, ”Introduction to the Minimal Model Problem,” in Algebraic Geometry, Sendai, 1985 (Kinokuniya, Tokyo, 1987), Adv. Stud. Pure Math. 10, pp. 283–360. · Zbl 0672.14006
[6] Yu. G. Prokhorov and V. V. Shokurov, ”Toward the Second Main Theorem on Complements,” J. Algebr. Geom. 18, 151–199 (2009). · Zbl 1159.14020 · doi:10.1090/S1056-3911-08-00498-0
[7] V. V. Shokurov, ”The Nonvanishing Theorem,” Izv. Akad. Nauk SSSR, Ser. Mat. 49(3), 635–651 (1985) [Math. USSR, Izv. 26, 591–604 (1986)].
[8] V. V. Shokurov, ”3-fold Log Flips,” Izv. Ross. Akad. Nauk, Ser. Mat. 56(1), 105–203 (1992) [Russ. Acad. Sci., Izv. Math. 40, 95–202 (1993)]. · Zbl 0785.14023
[9] V. V. Shokurov, ”Anticanonical Boundedness for Curves,” Appendix to V. V. Nikulin, ”The Diagram Method for 3-folds and Its Application to the Kähler Cone and Picard Number of Calabi-Yau 3-folds. I,” in Higher Dimensional Complex Varieties, Trento, June 1994, Ed. by M. Andreatta and T. Peternell (de Gruyter, Berlin, 1996), pp. 321–328.
[10] V. V. Shokurov, ”Letters of a Bi-rationalist. I: A Projectivity Criterion,” in Birational Algebraic Geometry (Am. Math. Soc., Providence, RI, 1997), Contemp. Math. 207, pp. 143–152. · Zbl 0918.14007
[11] V. V. Shokurov, ”3-fold Log Models,” J. Math. Sci. 81, 2667–2699 (1996). · Zbl 0873.14014 · doi:10.1007/BF02362335
[12] V. V. Shokurov, ”Prelimiting Flips,” Tr. Mat. Inst. im. V.A. Steklova, Ross. Akad. Nauk 240, 82–219 (2003) [Proc. Steklov Inst. Math. 240, 75–213 (2003)]. · Zbl 1082.14019
[13] V. V. Shokurov, ”Letters of a Bi-rationalist. V: Mld’s and Termination of Log Flips,” Tr. Mat. Inst. im. V.A. Steklova, Ross. Akad. Nauk 246, 328–351 (2004) [Proc. Steklov Inst. Math. 246, 315–336 (2004)]. · Zbl 1107.14012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.